# SDR DALA2018041202378

- Difficulty date: April 11, 2018
- Submitted: April 12, 2018
- Operation: Air carrier
- Aircraft: N920DE
- Make and model: Doug MD-88
- Aircraft serial: 53423
- Aircraft time: 61,790 hours, 44,812 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LONG 12L STA Y=1437 AT AFT ACCESSORIES COMPARTMENT. LONG 12L STA Y=1437 AT AFT ACCESSORIES WAS REPAIR ( AS A PERMANENT REPAIR )PER SRM 53-02-FIG.18, SRM 51-30-5 AND SRM 51-30-2.
